On a nonlinear system containing nonlocal terms related to a fluid flow model

Besenyei, Ádám: On a nonlinear system containing nonlocal terms related to a fluid flow model. Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations, (8) 3. pp. 1-13. (2008)

[img] Cikk, tanulmány, mű
ejqtde_008_qtde_2008_003_001-013.pdf

Download (296kB)
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2008
Volume: 8
Number: 3
Page Range: pp. 1-13
ISSN: 1417-3875
Uncontrolled Keywords: Differenciálegyenletek
Additional Information: Bibliogr.: p. 12-13.
Date Deposited: 2017. May. 04. 13:52
Last Modified: 2019. Sep. 13. 14:24
URI: http://acta.bibl.u-szeged.hu/id/eprint/42743

Actions (login required)

View Item View Item